Skip navigation

Items where Author is "Cheung, C.W."

Items where Author is "Cheung, C.W."

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Jump to: Article
Number of items: 1.


Cheung, C.W. and Lai, C-H. ORCID: 0000-0002-7558-6398 (2001) On a flexible elimination algorithm with applications to panel element equations. IMA Journal of Numerical Analysis, 21 (2). pp. 603-619. ISSN 0272-4979 (Print), 1464-3642 (Online) (doi:

This list was generated on Tue May 26 20:24:39 2020 UTC.